# SDR SWAA060805

- Difficulty date: March 12, 2006
- Submitted: March 15, 2006
- Operation: Air carrier
- Aircraft: N649SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27719
- Aircraft time: 30,146 hours, 24,911 cycles
- Engine: Cfmint CFM562AFR
- System (JASC): 7320 · Fuel Controlling System
- Part: Mec
- Part number: 8063214
- Part serial: WY660820
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

NR 2 ENG N1 POWER ROLLED BACK 6 PERCENT.  REMOVED AND REPLACED NR 2 ENG MEC PER MM.
